# SDR ASOA20131127273

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 135413
- Aircraft time: 22,717 hours, 22,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14525480603SD
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK CARGO DOOR LOWER THRESHOLD CORRODED.  MAINTENANCE REPAIRED THRESHOLD IAW SRM 51-40-02.  RETURNED TO SERVICE.
